# SDR CA160107002

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,392 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Condition: Defective
- Location: Hydraulic
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSH BACK AND WHILE TAXIING FOR DEPARTURE, FLIGHT EXPERIENCED A BLUE HYDRAULIC SYS LOW PRESSURE. IN CONSULTATION WITH MAINTENANCE CONTROL, THE FLIGHT RETURNED TO THE GATE.  RESOLUTION BLUE HYD SYS ACCUMULATOR REPLACED IAW AMM 29-12-42 BP401.  FUNCTIONAL CHECKS CARRIED OUT. OK FOR SERVICE.
